# SDR AALA20100622MIA05

- Difficulty date: June 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 17,981 hours, 2,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR AFT GALLEY OVERHEAD EMERGENCY LIGHT.  OPS CHECKED NORMAL.
